# SDR HNAA2018032100062

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,177 hours, 39,191 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Iced
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE REPORTED FOD IN INLET.   REMOVED ICE FROM THE NR 2 ENGINE INLET
